MAUDE Adverse Event Report: MEDTRONIC, INC. HV SPLITTER/ADAPTOR KIT; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. HV SPLITTER/ADAPTOR KIT; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 5019
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the use by date on the splitter did not align with packing materials.The issue was noted prior to use.No patient complications have been reported as a result of this event.

Brand Name
HV SPLITTER/ADAPTOR KIT
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9937185
Report Number2182208-2020-00684
Device Sequence Number690090
Product Code LWS
UDI-Device Identifier00643169300842
UDI-Public00643169300842
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/08/2020
Device Model Number5019
Device Catalogue Number5019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1